International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 4, Pages 723-726
-correspondences: the inclusion
Division of Mathematics and Computer Science, Emporia State University, Emporia 66801, KS, USA
Received 4 October 1994; Revised 6 March 1995
Copyright © 1996 C. Bryan Dawson. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In order to study inclusions of the type
, we introduce the notion of an
-correspondence. After proving some
basic theorems, we give characterizations of some types of -correspondences
and offer a conjecture that is similar to an equimeasurability theorem.